Medication & Sunburn - KCBD NewsChannel 11 Lubbock

7/9/07

Medication & Sunburn

It's well known that too much much sun can be dangerous, but remember that even a little sun mixed with certain medication can double your trouble.

Some drugs, like antibiotics and even Ibuprofen, can make people more sensitive to the sun in a reaction known as chemical photosensitivity. That combination can surprise you with a severe sunburn after only a short amount of time outside.

To avoid this problem talk to your doctor or pharmacist and understand which medicines you take may trigger a sun reaction especially if you know your going to be spending time outside.

Powered by WorldNow

5600 Avenue A
Lubbock, TX. 79404

FCC Public File
publicfile@kcbd.com
806-744-1414
EEO Report
Closed Captioning

All content © Copyright 2000 - 2014 Worldnow and KCBD. All Rights Reserved.
For more information on this site, please read our Privacy Policy and Terms of Service.